# SDR FDEA201110064332

- Difficulty date: October 6, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N690FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 876
- Aircraft time: 6,534 hours, 3,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: A5398951021600
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE ACCESS DOOR 317AL HOLD OPEN ROD VERTICAL ATTACH FTG ON TAILCONE INBD T/E WORN.  R & R VERTICAL PROFILE ATTACH FITTING IAW SRM 51-72-10 AND 51-40-21.  REPROTECTED PROFILE AT FRAME 103 BETWEEN STR 7L - STR 15L IAW SRM 51-75-10.
